# SDR VNAA2024050911101

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 18,722 hours, 16,766 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MSG IN FLT / TROUBLESHOOT AND PERFORMED OPERATIONAL TEST OF THE ELEVATOR CONTROL SYSTEM IAW CRJ 900 FIM 27-31-00-810-803-A02 AND AMM 27-31-00-710-801-A01. OPS CHECK GOOD AT THIS TIME. FAULT CLEARED AND FAULT DID NOT RE-APPEAR.
